Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 94, NWS Springfield, MO

June 11, 2007Bourbon County, Cherokee County, Crawford County, Kansas; Jasper County, Newton County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 11, 2007, 5:54 AM CDT for Bourbon County, Cherokee County, Crawford County, Kansas; Jasper County, Newton County, Missouri. It was in force for 6 hr. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2007, 5:54 AM CDT (10:54 UTC)
Expired
Jun 11, 2007, 12:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text
Flood severity
None

Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Jasper County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 95 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 6:51 AM CDTFLASH FLOODCarthage, MOMAJOR FLASH FLOODING IS ONGOING ACROSS A VAST MAJORITY OF THE COUNTY. ROAD CREWS ARE CURRENTLY CLOSING ROADS. SPRING RIVER IS ALREADY AT FLOOD STAGE...AND SIGNIFICANT FLOODING ALONG THE RIVER IS EXPECTED.
Jun 11, 6:51 AM CDTFLASH FLOODColumbus, KSEM CURRENTLY RESPONDING TO WATER RESCUE 2W AND 1N OF COLUMBUS. MAJOR FLASH FLOODING IS ONGOING ACROSS A VAST MAJORITY OF THE COUNTY. APPROXIMATELY 20 ROAD CLOSURES HAVE OCCURRED ON MAJOR HIGHWAYS ONLY. RURAL CLOSURES ARE TOO MANY TO COUNT...AND ONE BRIDGE HAS
Jun 11, 6:51 AM CDTFLASH FLOODGirard, KSSIGNIFICANT FLASH FLOODING IN PROGRESS ACROSS THE ENTIRE COUNTY. ROAD CLOSURES WERE TOO MANY TO COUNT.
Jun 11, 7:15 AM CDTFLASH FLOOD2 E Waco, MORAINFALL AMOUNT OF 8.82 INCHES SINCE 1 AM. RECORDED BY A DCP ON THE SPRING RIVER EAST OF WACO.
Jun 11, 7:15 AM CDTFLASH FLOODCarthage, MORAINFALL AMOUNT OF 4.80 INCHES SINCE 1 AM. RECORDED BY A DCP.
Jun 11, 7:20 AM CDTFLASH FLOOD1 W Carthage, MOWATER RESCUE IN PROGRESS ON 170 AND FAIRVIEW ROAD.
Jun 11, 7:30 AM CDTFLASH FLOODCarthage, MOA CAR WAS HALFWAY UNDERWATER AT THE JUNCTION OF 171 AND GUM ROAD IN CARTHAGE.
Jun 11, 7:41 AM CDTFLASH FLOODJasper, MONORTH AND SOUTH BOUND LANES OF HIGHWAY 71 NEAR JASPER ARE CLOSED DUE TO HIGH WATER.
Jun 11, 7:45 AM CDTFLASH FLOOD2 Nw Carthage, MOWATER RESCUE IN PROGRESS AT HIGHWAY 171 AND JAYHAWK ROAD.
Jun 11, 7:45 AM CDTFLASH FLOODCarthage, MOWATER RESCUE IN PROGRESS ON JAYHAWK AND 171 IN CARTHAGE.
Jun 11, 8:03 AM CDTFLASH FLOODCarthage, MOSIX WATER RESCUES IN PROGRESS. WATER IS FLOWING INTO HOMES IN CARTHAGE. SPRING RIVER IS OUT OF ITS BANKS AND RISING IN THE NORTHWEST SECTION OF THE COUNTY.
Jun 11, 9:12 AM CDTFLASH FLOOD10 N Neosho, MOSEVERAL ROADS ARE BEING SHUT DOWN DUE TO AREAS OF FLASH FLOODING.
Jun 11, 11:18 AM CDTHEAVY RAIN 12.98Waco, MOUSGS DCP MEASURED 12.98 INCHES OF RAIN IN THE LAST 24 HOURS. THE CARTHAGE USGS DCP MEASURED 10.11 INCHES IN THE LAST 24 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this flash flood warning; the first came 57 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 127 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
127 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 111059
FFWSGF
KSC011-021-037-MOC097-145-111700-
/X.NEW.KSGF.FF.W.0094.070611T1054Z-070611T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 AM CDT MON JUN 11 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS REISSUED A

* FLASH FLOOD WARNING FOR...
  NEWTON COUNTY IN SOUTHWEST MISSOURI...
  JASPER COUNTY IN SOUTHWEST MISSOURI...
  CHEROKEE COUNTY IN SOUTHEAST KANSAS...
  CRAWFORD COUNTY IN SOUTHEAST KANSAS...
  BOURBON COUNTY IN SOUTHEAST KANSAS...

* UNTIL NOON CDT.

* AT 550 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS AND THE GENERAL 
  PUBLIC REPORTED THAT EXCESSIVE RAINFALL WAS PRODUCING FLASH 
  FLOODING ACROSS THE WARNED AREA. SINCE SUNDAY EVENING...RAINFALL 
  TOTALS HAVE EXCEEDED FOUR TO EIGHT INCHES ACROSS THE WARNED. MORE 
  HEAVY RAINFALL WITH RATES OF ONE TO TWO INCHES PER HOUR WILL BE 
  COMMON THIS MORNING. THIS WILL LIKELY LEAD TO ADDITIONAL FLASH 
  FLOODING. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. 

REPORTS OF HIGHWAYS WERE CLOSED DUE TO HIGH WATER IN CHEROKEE COUNTY 
AND JASPER COUNTY SINCE 4 AM. THESE AREAS HAD RECEIVED BETWEEN THREE
AND FIVE INCHES SINCE 3 AM.  

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.

LAT...LON 3676 9460 3702 9464 3699 9507 3802 9507
      3802 9462 3735 9461 3734 9410 3706 9408
      3705 9414 3704 9408 3675 9409

$$

JLT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 2:54 AM CDT, 3 hours earlier.

Area forecast discussion, Jun 11, 2:54 AM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 AM CDT MON JUN 11 2007

.DISCUSSION...

SOUTHERLY LOW LEVEL JET AROUND 30-35KTS WILL CONTINUE TO TRANSPORT
MOIST AIRMASS INTO THE REGION RIGHT INTO AREA OF BROAD UPWARD
VERTICAL MOTION ACROSS SE KS AND SW MO. WEAK SHORTWAVE STILL MOVING
ACROSS THE TOP OF THE RIDGE OVER THE CENTRAL PLAINS STATES. SHOWERS
AND THUNDERSTORMS WILL REMAIN ACROSS THE OZARKS INTO EARLY THIS
AFTERNOON AS THE LOW LEVEL JET VEERS AND IS ISENTROPICALLY LIFTED IN
PLACE. MOISTURE PLUME FROM THE EAST PACIFIC WILL KEEP PUMPING 1.8 TO
2.0 INCH PRECIPITAL WATER VALUES INTO THE REGION AND INTERACT WITH
THE ABOVE MENTIONED LLJ AND LIFT. CONVECTION SHOULD SLOWLY SHIFT
INTO SOUTHERN MISSOURI LATER THIS MORNING. SIGNIFICANT HEAVY
RAINFALL AS NOTED IN RECORD EVENT REPORT FOR YESTERDAY...JOPLIN
3.86...VICHY 2.52...WILL LIKELY CONTINUE TODAY WITH HEAVY RAIN
EXPECTED AS THE PRIMARY WEATHER HAZARD.

SEVERE WEATHER IS NOT EXPECTED FOR TODAY AS WE REMAIN CLOUD COVERED
WHICH WILL LIMIT INSTABILITY AS NOTED BY WRF-NAM WITH 700-1200
MLCAPES AT 18Z. THERE WILL BE SOME UPPER LEVEL DIVERGENCE AND
MODERATE LIFT SO SOME STRONG STORMS WILL BE POSSIBLE OVER WESTERN
MISSOURI AND SOUTHEAST KANSAS ALONG THE MISSOURI/KANSAS LINE.

THE STAGNANT UPPER LEVEL PATTERN WILL CONTINUE THROUGH THE END OF
THE WEEK WITH HIGHLY AMPLIFIED RIDGE NOTED ON THE GFS AND ECMWF.
BLOCKING TROF ON THE EAST COAST AND OVER THE WESTERN U.S. WILL
MODIFY THE FLOW HERE AND THERE BUT NEVER GET THEIR ACTS
TOGETHER...LEAVING THE RIDGE IN PLACE. AFTER TUESDAY BEST AXIS OF
INSTABILITY SHIFTS TO THE WEST ACROSS WESTERN KANSAS WITH CORFIDI
VECTORS NOT INDICATING VERY MUCH MOVEMENT OF CONVECTION. DID NOT
MESS WITH THE PERIODS AFTER WEDNESDAY AS PREVIOUS FORECAST LOOKED
GOOD. WILL HAVE TO ASSES TEMPERATURES LATER IN THE WEEK AS CLOUDS
HANG OUT OVER THE WESTERN CWA. THIS COULD BRING HIGHER TEMPERATURES
TO THE EAST WITH COOLER TEMPERATURES IN THE WEST.

HATCH

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...FORECAST CHALLENGES REVOLVE AROUND RAIN
AND THUNDERSTORM CHANCES THROUGH THE ENTIRE 24 HOUR PERIOD. A WEAK
DISTURBANCE ALOFT...COMBINED WITH A MOIST ATMOSPHERE HAS RESULTED IN
SEVERAL AREAS OF RAIN ACROSS SW MO...SE KS AND NE OK. FOR THE NEXT
FEW HOURS...DEVELOPMENT WILL CONTINUE TO THE SW OF BOTH THE JLN AND
SGF TERMINALS AND MOVE NORTHEAST. AS A RESULT...INTERMITTENT RAIN
AND THUNDERSTORMS ARE EXPECTED INTO THE DAYLIGHT HOURS OF MONDAY. A
BRIEF BREAK IN THE ACTION IS EXPECTED DURING THE LATE MORNING AND
EARLY AFTERNOON HOURS...HOWEVER REDEVELOPMENT IS EXPECTED FROM MID
AFTERNOON ONWARD.

CIGS AND VIS WILL VARY WILDLY...ESPECIALLY OVER THE NEXT 6 OR SO
HOURS. OUTSIDE OF SHRA/TSRA GENERALLY VFR CONDITIONS ARE EXPECTED.
WITHIN AREAS OF SHRA/TSRA IFR WILL OCCUR...AS HAS BEEN OBSERVED
PREVIOUSLY THIS PAST EVENING. A PERIOD OF MVFR CIGS WILL BE POSSIBLE
AFTER THE RAIN ENDS MONDAY MORNING...WITH THIS DECK LIFTING TO LOW
END VFR BY AFTERNOON. HAVE HANDLED TSRA/IFR CONDITIONS WITH TEMPOS
AS THIS ACTIVITY TENDS TO BE ON AGAIN/OFF AGAIN.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH TODAY THROUGH NOON FOR AREAS WEST OF A NEVADA
TO SPRINGFIELD TO BRANSON LINE AND UNTIL 4PM FOR AREAS EAST OF THIS
LINE.
KS...FLASH FLOOD WATCH FOR SOUTHEAST KANSAS THROUGH NOON MONDAY.

WFO SGF
Hazardous weather outlook, Jun 10, 11:25 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1125 PM CDT SUN JUN 10 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1125 PM CDT SUN JUN 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL AND FLASH FLOODING. A
  FEW STRONG THUNDERSTORMS ARE POSSIBLE...WITH HAIL TO THE SIZE OF
  ONE HALF INCH AND WIND GUSTS IN EXCESS OF 40 MPH.

  AREAS AFFECTED AND TIMING:

  EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS.

  DISCUSSION:

  A WEAK...BUT PERSISTENT SHORTWAVE TROUGH WILL MOVE THROUGH CENTRAL
  AND EASTERN PORTIONS OF KANSAS AND OKLAHOMA TONIGHT. A LOW LEVEL
  JET HAS FORMED IN THIS REGION...MAINTAINING AN INFLUX OF WARM AND
  MOIST AIR IN THE MIDWEST. THESE FEATURES WILL CONTINUE TO FOCUS
  SHOWER AND THUNDERSTORM DEVELOPMENT ON EXTREME SOUTHEAST KANSAS
  AND THE MISSOURI OZARKS THROUGH THE OVERNIGHT HOURS...RESULTING IN
  SEVERAL PERSISTENT AREAS OF SHOWERS AND THUNDERSTORMS.

  THE PRIMARY HAZARD DURING THE OVERNIGHT HOURS WILL BE TORRENTIAL
  RAINFALL AND FLASH FLOODING. STORM TOTAL RAINFALL AMOUNTS BETWEEN
  TWO AND FIVE INCHES WILL BE COMMON...ESPECIALLY ACROSS EXTREME
  SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. FLASH FLOODING OF LOW
  LYING AREAS...CREEKS...STREAMS AND LOW WATER CROSSINGS IS
  EXPECTED. A FEW STRONG STORMS ARE POSSIBLE...WITH WIND GUSTS TO 40
  MPH AND HAIL TO THE SIZE OF ONE HALF INCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

 THUNDERSTORMS ARE EXPECTED ON AN AFTERNOON BASIS THROUGH NEXT
 SATURDAY. A RATHER STAGNANT WEATHER PATTERN WILL CONTINUE THROUGH
 MUCH OF THE WEEK. THIS WILL KEEP THE UNSTABLE AND HUMID AIRMASS
 ACROSS THE REGION. THUNDERSTORMS WILL BE SCATTERED IN
 NATURE...AND BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. A FEW
 SEVERE THUNDERSTORMS CONTAINING DOWN BURST WIND GUSTS CAN NOT BE
 RULED OUT.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. ANYONE WITH
 REPORTS OF FLOODING ARE ENCOURAGED TO CALL THE NATIONAL WEATHER
 SERVICE IN SPRINGFIELD.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB/GAGAN

In the hours before

Local storm report, Jun 11, 12:11 AM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1211 AM CDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     FLASH FLOOD      NW JOPLIN               37.08N 94.51W
06/10/2007                   JASPER             MO   LAW ENFORCEMENT

            A HOUSE WAS REPORTED TO HAVE A FOOT OF WATER INSIDE
            BETWEEN CARL JUNCTION AND JOPLIN. THERE WERE ALSO
            NUMEROUS STREETS FLOODED BETWEEN JOPLIN AND CARL
            JUNCTION.

&&

WISE
Local storm report, Jun 11, 1:51 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
151 AM CDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 AM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
06/11/2007                   NEWTON             MO   LAW ENFORCEMENT

            WATER FLOWING OVER ACCORD STREET IN THE CITY OF NEOSHO.

&&

GAGAN
Local storm report, Jun 11, 1:57 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
157 AM CDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 AM     FLASH FLOOD      2 E MAPLETON            38.01N 94.85W
06/11/2007                   BOURBON            KS   LAW ENFORCEMENT

            JCT 31 AND 7 NEAR MAPLETON CLOSED DUE TO BEING FLOODED

&&

WISE
Local storm report, Jun 11, 5:09 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 AM CDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLASH FLOOD      WACO                    37.25N 94.60W
06/11/2007                   JASPER             MO   LAW ENFORCEMENT

            EIGHT INCHES OF FLOWING WATER WAS REPORTED BETWEEN CAPER
            AND LOCUST ROAD NEAR WACO.

&&

JLT
Local storm report, Jun 11, 5:14 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 AM CDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      1 N COLUMBUS            37.18N 94.84W
06/11/2007                   CHEROKEE           KS   EMERGENCY MNGR

            APPROXIMATELY TWO TO THREE FEET OF FLOWING WATER WAS
            REPORTED ON K7 HIGHWAY 1 MILE NORTH OF COLUMBUS.

0500 AM     FLASH FLOOD      7 N COLUMBUS            37.27N 94.84W
06/11/2007                   CHEROKEE           KS   AIRPLANE PILOT

            APPROXIMATELY TWO TO THREE FEET OF FLOWING WATER WAS
            REPORTED ON K7 HIGHWAY 7 MILES NORTH OF COLUMBUS.

&&

JLT
Local storm report, Jun 11, 5:30 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 AM CDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLASH FLOOD      10 N CRESTLINE          37.32N 94.70W
06/11/2007                   CHEROKEE           KS   EMERGENCY MNGR

            HIGHWAY 103...10 MILES NORTH OF CRESTLINE KANSAS IS
            CLOSED DUE TO FLOODING.

&&

JLT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:44 PM CDTFlash Flood WarningSGFBourbon9 hr
Jun 10, 8:47 PM CDTSevere Thunderstorm WarningSGFCherokee73 min
Jun 10, 11:51 PM CDTFlash Flood WarningSGFCherokee6 hr
Jun 11, 11:41 AM CDTFlash Flood WarningSGFCherokee, Crawford6 hr
Jun 10, 9:43 PM CDTFlash Flood WarningSGFNewton8 hr
Jun 11, 4:01 AM CDTFlash Flood WarningSGFDade, Lawrence8 hr
Jun 11, 5:37 AM CDTFlash Flood WarningSGFGreene6 hr
Jun 11, 8:33 AM CDTFlash Flood WarningSGFBarry, Christian, Douglas, Howell, McDonald, Oregon and 7 more3 hr
Jun 11, 8:37 AM CDTFlash Flood WarningSGFDallas, Polk3 hr

Nearby

Flash Flood Warnings in Kansas, 2007Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.